MathSciNet Relay Station
MathSciNet bibliographic data
MR457588 20J05 (57B10)
Strebel, R. A remark on subgroups of infinite index in Poincaré duality groups. Comment. Math. Helv. 52 (1977), no. 3, 317–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement